It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-22-2010, 10:41 PM   #1
Newbie
(female)
 
Join Date: May 2010
Posts: 1
ladymas HB User
Still having anixety

I am into my 3rd week of taking Lexapro and ativan. Not feeling much different yet. The anixety that I have is just overwhelming sometime. The Ativan helps to calm me down but the doctor does not want to keep me on it, My question is....Will the Lexapro help control this anixety along with the depression. The doctor said it would but I just wanted some input from someone whose taken it.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
can anixety cause pains and twitchs leebe18 Anxiety 1 01-10-2010 06:12 PM
Checking in-Having HARD time maggie0704 Addiction & Recovery 13 03-28-2008 06:11 PM
Sick of new symptoms. Health Anixety taking toll - sick of myself JudeNZ Menopause 16 03-02-2008 01:19 AM
Had Hysterectomy Oct 06, still feeling very low, tearful, can you help ? Deborah67 Hysterectomy 2 07-25-2007 10:21 PM
am i having anixety attacks or panic attacks mike29710 Anxiety 2 04-28-2007 08:43 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:48 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!